MathSciNet Relay Station
MathSciNet bibliographic data
MR969026 (90c:60036) 60H07 (28C20 31C99 46E27 60J45)
Sugita, Hiroshi Positive generalized Wiener functions and potential theory over abstract Wiener spaces. Osaka J. Math. 25 (1988), no. 3, 665–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement